On upper semilattices of numerations
Doklady Akademii Nauk, Tome 217 (1974) no. 4, pp. 749-751
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_217_4_a1,
author = {V. V. V'yugin},
title = {On upper semilattices of numerations},
journal = {Doklady Akademii Nauk},
pages = {749--751},
year = {1974},
volume = {217},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_217_4_a1/}
}
V. V. V'yugin. On upper semilattices of numerations. Doklady Akademii Nauk, Tome 217 (1974) no. 4, pp. 749-751. http://geodesic.mathdoc.fr/item/DAN_1974_217_4_a1/